Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2006 year

Functional equations that define multiplication in a continuous Krichever-Novikov basis, Russian Math. Surveys, v. 61, Issue 1, 2006, 165-167.

Authors: Buchstaber V., Leykin D.V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site